# SDR SWIA200617133

- Difficulty date: August 30, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 5,810 hours, 4,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT WING CENTER EMERGENCY EXIT LIGHT INOP.  REPLACED RIGHT OVERWING EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD REF AMM 33-51-00.
